# SDR SWAA2021081393187

- Difficulty date: June 17, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 55,251 hours, 32,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE TANK ENCLOSURE ANGLE CRACKED BS 867 LBL 10 WL 156 / REPLACED WASTE TANK ENCLOSURE ANGLE AT B.S.867; LBL10; WL156 PER SRM 51-40-02; 51-40-05 AND DWG. 149A8102.
